Closure operators on BL-algebras
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 219-232
Printed June 1, 2004
Jung Mi Ko, Yong Chan Kim
Kangnung National University, Kangnung National University
Abstract : We study relationships between closure operators and BL-algebras. We investigate the properties of closure operators and BL-homomorphisms on BL-algebras. We show that the image of a closure operator on a BL-algebra is isomorphic to a quotient BL-algebra.
Keywords : closure operators, BL-algebras, deductive systems, BL-homomorphism, quotient BL-algebras
MSC numbers : 03B52, 94D05, 06D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd